Pointwise boundary differentiability of solutions of elliptic equations
In this paper, we give pointwise geometric conditions on the boundary which guarantee the differentiability of the solution at the boundary. Precisely, the geometric conditions are two parts: the proper blow up condition (see Definition 1) and the exterior Dini hypersurface condition (see Definition 2). If \(\varOmega \) satisfies this two conditions at \(x_0\in \partial \varOmega \), the solution is differentiable at \(x_0\). Furthermore, counterexamples show that the conditions are optimal (see Remark 3 and the counterexample in Section 2).
Mathematics Subject Classification35B65 35J25 35D40
Unable to display preview. Download preview PDF.
- 6.Krylov, N.V.: Boundedly inhomogeneous elliptic and parabolic equations in a domain. Izv. Akad. Nauk SSSR Ser. Mat. 47, 75–108 (1983) (Russian); English translation in Math. USSR Izv. 22, 67–97 (1984)Google Scholar
- 7.Krylov, N.V.: Estimates for derivatives of the solutions of nonlinear parabolic equations. Dokl. Akad. Nauk SSSR. 274, 23–26 (1984) (Russian); English translation in Soviet Math. Dokl. 29, 14–17 (1984)Google Scholar
- 12.Safonov, M.V.: Boundary estimates for positive solutions to second order elliptic equations. arXiv:0810.0522v2 [math.AP]